Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Periods for more than a month. Stressful, hyperallergic person. Take inhalers. Deviry advisable?

Hi, M a student pursuing MBA. This is the first time I am out of home, and I am not having my periods for more than a month now (last cycle was on 3rd feb), this has never happened before. Recently I was having placements in college and was under lot of stress, some of my friends suggested having deviry, but m a bit apphrehensive.......after having this medicine would i have to continue forever to get the periods? Is this some kind of hormone? What kind of side effects would I get? M hyperallergic, back home I had to take inhalers. but since the place m staying at now is near sea, m better here, though i get severe heat burns because I come from cooler climes. Would You please help me?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
You are having a heavy and prolonged bleeding. To take care of this blood loss, you will need iron supplements and tranexaemic acid in addition to deviry. Do consult your gynecologist for proper treatment.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor